It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-11-2007, 10:37 PM   #1
Newbie
(female)
 
Join Date: Jun 2006
Posts: 7
WildWonderfulWV HB User
Fathers Day quit date:)

Hello all,
This is my first post on this board and my first day on chantix. I have chosen Fathers day as my quit date because I figured what better gift than to quit smoking, wish me luck.

Has anyone had nausua with severe DEEP belching? I can't seem to quit and it is really grose, I take so many meds that I can't be certain of which one is causing the problem. I also developed a headache with bad eye pain it was horrible! I think that I will take the day 2 dose and if it happens again thats it. Well I wish everyone a healty smoke-free day.
Wild

 
Sponsors Lightbulb
   
Old 06-12-2007, 06:10 AM   #2
Junior Member
(male)
 
Join Date: Jun 2007
Location: Mass
Posts: 12
sobah HB User
Re: Fathers Day quit date:)

Good luck Wild !! Just do it !! I'm on day 9 ( not that I'm counting ) I had some stomach pain the first week on Chantix. Nothing now. One day at a time !!!!

 
Sponsors Lightbulb
   
Old 06-12-2007, 07:42 AM   #3
Junior Member
(female)
 
Join Date: May 2007
Location: North Carolina
Posts: 27
anewme HB User
Re: Fathers Day quit date:)

Hi, I quit after 2 weeks on chantix. the very first day I was sick to my stomach but that was because I took it on an empty stomach . from then on I always ate before I took it. good luck

 
Old 06-12-2007, 08:00 AM   #4
Senior Veteran
(female)
 
Join Date: Jun 2005
Location: USA
Posts: 1,651
StenoLady1 HB UserStenoLady1 HB User
Re: Fathers Day quit date:)

Good for you on the decision to quit!!!

I've been on Chantix since May 7, smoke-free since May 22. The nausea was a problem for me, too -- as well as awful gas. I wish it were just belching, if you know what I mean. It was one thing when DH & I were both on Chantix and both stinky, but he's off Chantix so I'm the sole culprit of the nasty gas in the house. I can only blame so much on the doggies, you know?

The nausea for me was tolerable on a half-milligram dose, the dose that you take the first couple days. But the full dose beginning in week 2, fugetaboutit. The only thing that helped me to the point where I could even stay on the med was splitting the doses in half and taking a half four times a day instead of a full pill twice a day. I'd tried everything, too. Taking them after a full meal, during a full meal, before a full meal, with milk, without milk, 12 oz water, 16 oz of water, 25 oz.

So just something to think about and discuss with your doctor if the nausea becomes really bad. Luckily changing how I take it worked like a charm.

I've also had some odd "effects" since starting, i.e., headaches, eye twitching, sore throat, joint pain in the strangest places (like the base of my toes), fatigue, postnasal drip, really vivid dreams. Sometimes I wonder if some of these are life's little aches and pains, a side effect from the med or a side effect from just quitting itself.

Best of luck to you!!! Keep us posted on your progress and don't hesitate to ask questions

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!